Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Diagnosed with Hashimoto's Hypothyroidism. On L-Thyroxin. Started ringing in ears, feeling lethargic. What is causing this?

Hi I have been diagnosed with Hashimoto s Hypothyroidism 2 years ago. I am currently on 150mg of L-Thyroxin medication that is managing my symptoms well. However occasionally I get ringing in the ears, twitching eyes, and pulsating temples along with feeling very lethargic. These symptoms, are strong enough to prevent me from getting on with my daily living and prevent me from sleeping ... even though I am extremely tired. Is this a normal symptom of Hypothyroidism or could this mean that my thyroid has worsened, and is there any over counter medication that may relieve such symptoms?
Asked On : Tue, 17 Jul 2012
Answers:  1 Views:  144
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
hi there you would need to get investigated , get an audio gram and a thyroid function tests done after consulting an Ent specialist and proceed from there..
Answered: Sat, 21 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor